# SDR AALA201803229008

- Difficulty date: March 20, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 787-8
- Aircraft serial: 40637
- Aircraft time: 4,198 hours, 444 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: R2 Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 LAVATORY SMOKE ANNUNCIATED WITH CHIMES,  FLIGHT ATTENDANTS CHECKED LAVATORY,  WENT THROUGH TRASH CAN AND QUERRIED PAX. UNABLE TO SUBSTANTIATE. CARRIED OUT OPERATIONAL TEST OF LAVATORY SMOKE DETECTOR IAW DMC-B787-A-26-13-00-00B-320A-A. CARRIED OUT INSPECTION OF LAVATORY WASTE COMPARTMENT TEMP INDICATOR STRIP IAW DMC-B787-26-24-01-00B-921A-A. ALL TESTS SATISFACTORY.
